Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A Dowker product


Author: Amer Bešlagić
Journal: Trans. Amer. Math. Soc. 292 (1985), 519-530
MSC: Primary 03E05; Secondary 03E45, 54A35, 54D18
MathSciNet review: 808735
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ \diamondsuit $ implies that there is a (normal) countably paracompact space $ X$ such that $ {X^2}$ is normal and not countably paracompact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E05, 03E45, 54A35, 54D18

Retrieve articles in all journals with MSC: 03E05, 03E45, 54A35, 54D18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0808735-X
PII: S 0002-9947(1985)0808735-X
Keywords: Product, normal, countably paracompact, shrinking, $ P$-space
Article copyright: © Copyright 1985 American Mathematical Society